This week has been so shit

Ever had a good week that you felt lifted by, enjoyed, almost normal and loving life… followed by a bad one that just eclipsed the entire good feelings and not only sent you back to square one but one hundred squares minus square one!?

For so many reasons this is me this week.  What’s hard to work out is why?

Still improving with the fatigue on my current regime of 25mcg T4 plus 10mcg T3 morning; 10mcg T3 afternoon and 25mcg T4 evening, I have unfortunately (or not?) had some severe upper respiratory tract infections for the last 3 weeks.  It is freezing bloody cold here in Adelaide and a lot of infections are going around so I’m not concerned that the reason is anything else.  There’s been sinus infections, chesty coughs, high temperatures.  It’s just been bloody miserable.

Last week I had a holiday.  A very much looked forward to holiday, and something I like to do most every year in our winter – get away somewhere north.  And for most of that week, the symptoms evaporated.  The warmer weather really does improve health especially where lungs and breathing are involved.

But that’s all distant memory now.  Add to that someone being a completely unreasonable bastard to me this week and I’m really starting to feel pretty miserable after only 5 days back in Adelaide.  Why do I live here again?

I have dreams of escaping.  Dreams of being someone different and leaving it all behind – getting away!  But that’s not a reality.

So I’ll just bury my nose in books again.  One of the very few things I feel positive about since this journey began 2&1/2 years ago is that I have managed to increase my reading back to fabulous levels from maybe one book every 6 months to 3-4 a month.  It’s a pretend escape.

 

Advertisements

3 thoughts on “This week has been so shit

  1. Lyme.Co says:

    In answer to the question you posted in the first paragraph, yes, I have, so many times. Just a few short weeks ago I was feeling optimistic, I had surmounted a major challenge (homelessness) and I felt like my thyroid levels were approaching stability. Then just a few days later everything started going to shit and has stayed that way ever since. As my Synthroid dose got higher I began to get very depressed, very foggy, have severe joint pains and extreme fatigue. My TSH was in the 6-8 level range so I am hyperthyroid but instead of getting better with each dose increase I was getting sicker and sicker. I’ve concluded after doing some research online that the Synthroid is making me sick. There are not supposed to be side effects with Synthroid but there are many people who suffer because of this drug after having their thyroid glands removed as I have. I don’t know what will be next for me. But I can count the number of good days I’ve had in the last four years on two hands. It is the most difficult thing in the world to feel as if you have no control over your body physiology from one day to the next. I’m glad you have your books. We all need something.

    Like

    • CJ says:

      Synthroid is T4 right? Thyroxine? There is a lot of patient related reports that T4 only is the least effective of all the treatments. It could be that you are not great at converting T4 to T3 and need a dose of T3 as well like I seem to I would definitely speak to your doctor about adding it, and if they won’t consider it, speak to another doctor…

      Liked by 1 person

    • CJ says:

      Also I’ve just re-read and realised you’r had your thyroid removed, so the thyroid delivers 5 different hormones to us that we need and you’re replacing with one… definitely need something else. I would also look into NDT if I were you

      Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s